# SDR ASAA2024040449267

- Difficulty date: April 4, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64304
- Aircraft time: 18,787 hours, 5,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 500b-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION STA 500B TO 500L HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION FROM R/H TRANSITION DETERMIND FS 500B TO 500H AND FROM 500J TO 500L TO BE WITHIN ALLOWABLE LIMITS AND APPLIED FINISHES IAW BOEING 737-900 SRM 53-00-53-1A-2 FS 500H TO 500J DETERMINED TO BE OUT OF LIMITS AND REPAIRED IAW BOEING 737-900 SRM 53-00-53-2R-5W= 3" O= .040 R= .035" L= 20" D= .005".
